RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kapustin, V A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:70
Abstract pages:179
Full texts:76
References:27

http://www.mathnet.ru/eng/person25222
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. V. A. Kapustin, “On an effective Hamiltonian that describes quasihomeopolar excitations in the framework of the Hubbard model”, TMF, 21:1 (1974),  118–129  mathnet; Theoret. and Math. Phys., 21:1 (1974), 1014–1022
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021